Translator Disclaimer
September 2017 New congruences for overcubic partition pairs
M. S. Mahadeva Naika, C. Shivashankar
Tbilisi Math. J. 10(4): 117-128 (September 2017). DOI: 10.1515/tmj-2017-0050

Abstract

In this paper, we study congruence properties of overcubic partition pairs. Let $\bar{b}(n)$ denote the number of overcubic partition pairs of $n$. We will establish some new Ramanujan type congruences and several infinite families of congruences modulo powers of $2$ satisfied by $\bar{b}(n)$.

Citation

Download Citation

M. S. Mahadeva Naika. C. Shivashankar. "New congruences for overcubic partition pairs." Tbilisi Math. J. 10 (4) 117 - 128, September 2017. https://doi.org/10.1515/tmj-2017-0050

Information

Received: 11 May 2017; Accepted: 30 September 2017; Published: September 2017
First available in Project Euclid: 21 April 2018

zbMATH: 06816538
MathSciNet: MR3724484
Digital Object Identifier: 10.1515/tmj-2017-0050

Subjects:
Primary: 11P83
Secondary: 05A15, 05A17

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • September 2017
Back to Top